contributor author | M. H. Chaudhry | |
contributor author | M. Y. Hussaini | |
date accessioned | 2017-05-08T23:20:31Z | |
date available | 2017-05-08T23:20:31Z | |
date copyright | December, 1985 | |
date issued | 1985 | |
identifier issn | 0098-2202 | |
identifier other | JFEGA4-27016#523_1.pdf | |
identifier uri | http://yetl.yabesh.ir/yetl/handle/yetl/99991 | |
description abstract | Three second-order accurate explicit finite-difference schemes—MacCormack’s method, Lambda scheme and Gabutti scheme—are introduced to solve the quasilinear, hyperbolic partial differential equations describing waterhammer phenomenon in closed conduits. The details of these schemes and the treatment of boundary conditions are presented. The results computed by using these schemes for a simple frictionless piping system are compared with the exact solution. It is shown that for the same accuracy, second-order schemes require fewer computational nodes and less computer time as compared to those required by the first-order characteristic method. | |
publisher | The American Society of Mechanical Engineers (ASME) | |
title | Second-Order Accurate Explicit Finite-Difference Schemes for Waterhammer Analysis | |
type | Journal Paper | |
journal volume | 107 | |
journal issue | 4 | |
journal title | Journal of Fluids Engineering | |
identifier doi | 10.1115/1.3242524 | |
journal fristpage | 523 | |
journal lastpage | 529 | |
identifier eissn | 1528-901X | |
keywords | Computers | |
keywords | Boundary-value problems | |
keywords | Partial differential equations AND Piping systems | |
tree | Journal of Fluids Engineering:;1985:;volume( 107 ):;issue: 004 | |
contenttype | Fulltext | |